# SDR DXTA2025022602467

- Difficulty date: February 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000066
- Aircraft time: 3,234 hours, 1,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005735
- Condition: Faulty
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ACCOMPLISHING THE POWER ON CHECKLIST (BATTERIES CONNECTED, AND BATTERY SWITCHES OFF) THE EMERGENCY LIGHTS BOTH EXTERIOR/INTERIOR FAILED TO ILLUMINATE IN THE ARM OR ON POSITION.  THE THE TEMPORARY FAA APPROVED AFM CHANGE 25X WAS USED TO CHARGE THE BATTERIES WITH GPU POWER FOR 30 MINUTES.  AFTER 30 MINUTES THE EMERGENCY LIGHTS EXTERIOR/ INTERIOR WOULD ILLUMINATE IN THE ON POSITION BUT NOT THE ARM POSITION.  ANOTHER 30 MINUTES WAS USED TO CHARGE THE BATTERY TOTALING 60 MINUTES AS PER AFM 25X.  AGAIN, THE LIGHTS WOULD NOT ILLUMINATE IN THE ARM POSITION, BUT WOULD HAVE INTERMITTENT FUNCTIONALITY FOR BOTH INTERIOR AND EXTERIOR EMERGENCY LIGHTS IN THE ON POSITION.  AS I AM WRITING THIS, WITH THE EMERGENCY LIGHTS SWITCH IN THE ON POSITION, THE FLOOR LIGHTS FLICKERED ON THEN OFF, WENT DEAD, AND THEN CAME TO FULL BRIGHTNESS OVER THE COURSE OF ABOUT 5 MINUTES.   ALL INTERIOR AND EXTERIOR EMERGENCY LIGHTS SEEM TO HAVE RANDOM FUNCTIONALITY AND BRIGHTNESS LEVELS WITH THE SWITCH IN THE ON POSITION, AND NONE WHILE IN THE ARM POSITION. NOT OPERATING WHEN PLACING SWITCH INTO ARMED POSITION, AND INSTALLED CUSTOMER SUPPLIED REPAIRED BATTERY PACKS. BATTERY PACK S/N: 007491 WAS REPAIRED BY RAIDANT POWER CORP, CERT NO. W9PR345Y, WORK ORDER NO. 3794968, ON 19TH FEB 2025. BATTERY PACK S/N: 005918 WAS REPAIRED BY RAIDANT POWER CORP, CERT NO. W9PR345Y, WORK ORDER NO. 3790681, ON 19TH FEB 2025. BATTERY PACK S/N: 005735 WAS REPAIRED BY RAIDANT POWER CORP, CERT NO. W9PR345Y, WORK ORDER NO. 3786729, ON 19TH FEB 2025. BATTERY PACK S/N: 007727 WAS REPAIRED BY RAIDANT POWER CORP, CERT NO. W9PR345Y, WORK ORDER NO. 3810349, ON 19TH FEB 2025. PERFORMED OPERATIONAL CHECKS, NO DISCREPANCIES NOTED. WORK PERFORMED IAW CESSNA 700 AMM 33Â·50Â·00 33Â·50-05 AND 33-50-07.
